# SDR REXA2020041600498

- Difficulty date: March 8, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341707
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; HIDDEN CORROSION: [ DURING REMOTION OF BEAM 280 RELATED WITH NRC 00408 ]: CORROSION ON BULKHEAD WEB IN STA. FS= 280 BETWEEN 11LBL TO 14
LBL AT PAX CABIN FWD WET AREA. (W1) (CPAX) [ TASK R53520 STEP 7 ] TCI 53-10-219                                                             

CORROSION LEVEL 2. BULKHEAD WEB IN STA. FS= 280 BETWEEN 11LBL TO 46LBL AT PAX CABIN FWD WET AREA WAS REPAIRED PER CRJ900 SRM 53-11-10-201-004-A01
